# SDR SWAA2021021135537

- Difficulty date: December 10, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY SHIELD BS847 TO BS867 RBL22 WL156 / REMOVED DAMAGED SHIELD AND INSTALLED NEW SHIELD AT BS 847-867 RBL22 WL156 IAW SRM 51-40-02-0G-0 AND DWG 146A0081.
